Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 11, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Mar 18, 2010, 5:51 PM PDT for Clark County, Nye County, Nevada. It took effect at Mar 18, 2010, 6:00 PM PDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2010, 5:51 PM PDT (00:51 UTC)
- In effect from
- Mar 18, 2010, 6:00 PM PDT
- Expired
- Mar 18, 2010, 9:27 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
Counties Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 176 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 0.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 3589 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743 WWUS75 KVEF 190051 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 551 PM PDT THU MAR 18 2010 .STRONG NORTH WINDS WILL OCCUR AS A COLD FRONT MOVES THROUGH SOUTHERN NEVADA THIS EVENING THEN ACROSS THE LOWER COLORADO RIVER STATES FRIDAY. WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED FOR A FEW HOURS AS THE COLD FRONT PASSES THIS EVENING. STRONG NORTH WINDS WILL FUNNEL ALONG THE COLORADO RIVER VALLEY FRIDAY MAINLY BETWEEN HOOVER DAM AND LAKE HAVASU CITY. NVZ017-020-022-190600- /O.NEW.KVEF.WI.Y.0011.100319T0100Z-100319T0600Z/ WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...PRIMM...SEARCHLIGHT...CAL-NEV-ARI 551 PM PDT THU MAR 18 2010 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAS VEGAS VALLEY AND SOUTHERN CLARK COUNTY AND ALSO SOUTHERN NYE COUNTY INCLUDING THE PAHRUMP VALLEY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS GUSTING AROUND 50 MPH WILL OCCUR IN THE LAS VEGAS AND PAHRUMP VALLEYS EARLY THIS EVENING AS A STRONG COLD FRONT PASSES. * TIMING: STRONG WINDS ENTERING THE NORTHWEST PART OF THE LAS VEGAS VALLEY AROUND 6 PM WILL SPREAD SOUTHEAST ACROSS THE ENTIRE VALLEY BY 730 PM. WINDS WILL DEVELOP DOWN THE PAHRUMP VALLEY DURING THE SAME TIME AND CONTINUE ACROSS SOUTHERN CLARK COUNTY BETWEEN 730 AND 9 PM. WIND GUSTS WILL GENERALLY DIMINISH BELOW 40 MPH AFTER 10 PM. * LOCATIONS INCLUDE: PRIMM...SEARCHLIGHT...CAL-NEV-ARI...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...BLUE DIAMOND...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY * IMPACTS: WIND GUSTS AROUND 50 MPH WILL CREATE AREAS OF BLOWING DUST AND WILL BLOW ABOUT LOOSE ITEMS SUCH AS GARBAGE CANS AND PATIO FURNITURE. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ002-036-CAZ527-NVZ021-190600- /O.CON.KVEF.WI.Y.0010.100319T1400Z-100320T0100Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 551 PM PDT THU MAR 18 2010 /551 PM MST THU MAR 18 2010/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO 6 PM PDT /6 PM MST/ FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO 6 PM PDT /6 PM MST/ FRIDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA SOUTH TO LAKE HAVASU. * WINDS: NORTH WINDS WILL INCREASE DOWN THE COLORADO RIVER VALLEY BEHIND A COLD FRONT TONIGHT AND PERSIST THROUGH FRIDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR. * TIMING: PERIOD OF STRONGEST WINDS WILL BE BETWEEN 7 AM TO 6 PM FRIDAY. * LOCATIONS INCLUDE: HOOVER DAM...LAUGHLIN...NEEDLES...BULLHEAD CITY...MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS... TOPOCK * IMPACTS:THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS. STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES... AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
835 WWUS75 KVEF 190427 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 927 PM PDT THU MAR 18 2010 .STRONG NORTH WINDS WILL FUNNEL ALONG THE COLORADO RIVER VALLEY FRIDAY MAINLY BETWEEN HOOVER DAM AND LAKE HAVASU CITY. NVZ017-020-022-190530- /O.CAN.KVEF.WI.Y.0011.000000T0000Z-100319T0600Z/ WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...PRIMM...SEARCHLIGHT...CAL-NEV-ARI 927 PM PDT THU MAR 18 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR THE LAS VEGAS VALLEY...SOUTHERN CLARK COUNTY AND SOUTHERN NYE COUNTY. STRONG NORTH WINDS THAT OCCURRED EARLIER THIS EVENING WITH THE PASSAGE OF A COLD FRONT HAVE DIMINISHED AND GUSTS GENERALLY BETWEEN 25 AND 35 MPH CAN BE EXPECTED THE REST OF TONIGHT. $$ AZZ002-036-CAZ527-NVZ021-191200- /O.CON.KVEF.WI.Y.0010.100319T1400Z-100320T0100Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 927 PM PDT THU MAR 18 2010 /927 PM MST THU MAR 18 2010/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO 6 PM PDT /6 PM MST/ FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO 6 PM PDT /6 PM MST/ FRIDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA SOUTH TO LAKE HAVASU. * WINDS: NORTH WINDS WILL INCREASE DOWN THE COLORADO RIVER VALLEY BEHIND A COLD FRONT TONIGHT AND PERSIST THROUGH FRIDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR. * TIMING: PERIOD OF STRONGEST WINDS WILL BE BETWEEN 7 AM TO 6 PM FRIDAY. * LOCATIONS INCLUDE: HOOVER DAM...LAUGHLIN...NEEDLES...BULLHEAD CITY...MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS...TOPOCK * IMPACTS: THE WINDS WILL CREATE VERY CHOPPY WATERS AND ADVERSE BOATING CONDITIONS. THEY WILL ALSO CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS ON EAST WEST ORIENTED ROADS NEAR THE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES... AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. && $$ JA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 18, 3:13 PM PDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 18, 3:13 PM PDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 313 PM PDT THU MAR 18 2010 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE RAPIDLY ACROSS SOUTHERN NEVADA AND THE MOJAVE DESERT TONIGHT. THIS WILL RESULT IN A CHANCE OF SHOWERS MAINLY OVER THE MOUNTAINS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. GUSTY NORTH WINDS WILL OCCUR TONIGHT AND LINGER THROUGH MUCH OF FRIDAY...ESPECIALLY DOWN THE COLORADO RIVER VALLEY. COOLER TEMPERATURES WILL OCCUR FRIDAY AND SATURDAY BEFORE WARMING TAKES PLACE SUNDAY AND MONDAY. && .SHORT TERM...BASED ON SATELLITE AND SURFACE OBSERVATIONS COLD FRONT RUNS FROM NEAR TONOPAH TO ELY. SO FAR...PRECIPITATION HAS BEEN VERY LIGHT AND CONFINED TO CENTRAL AND EAST CENTRAL NEVADA. AS FRONT SLIDES SOUTHEAST THIS EVENING IT WILL ENCOUNTER DRIER AIR OVER SOUTHERN NEVADA WHICH WILL LIMIT SHOWERS MAINLY TO THE HIGHER TERRAIN. DID LEAVE A SLIGHT CHANCE IN FOR LAS VEGAS BUT CONFIDENCE WANING AND WOULD EXPECT SPRINKLES AT MOST. LITTLE HAS CHANGED ON THE TIMING OF THE COLD FRONT WITH PASSAGE THROUGH LAS VEGAS AROUND 8 PM (+/- 1 HOUR) AND EVENTUALLY CLEARING OUR CWA BY 2 AM FRIDAY. AFTER FURTHER CONSIDERATION HAVE BUMPED UP THE START OF OUR WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA SOUTH TO LAKE HAVASU CITY TO RUN FROM 7 AM TO 6 PM FRIDAY. THE SURFACE PRESSURE GRADIENT AND SUPPORT ALOFT START WEAKENING FRIDAY NIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. RIDGE TRANSITIONS EAST ACROSS THE INTERMOUNTAIN WEST SATURDAY AND SUNDAY. NEXT TROUGH BEGINS TO ENTER THE PICTURE SUNDAY NIGHT. .LONG TERM...A BIT OF SWINGING BACK AND FORTH BY THE EURO...BUT IT IS NOW MORE IN LINE WITH THE GFS IN HANDLING THE NEXT SYSTEM MONDAY THROUGH WEDNESDAY. THE IDEA OF A CLOSED LOW DROPPING OVER NEVADA IS NOT THERE...THOUGHT THE GEM AND DGEX CONTINUE THIS...AND KEEPING THE NORTHERN BRANCH TROUGH FURTHER NORTH. THE SOUTHERN PART OF THE SPLIT IS STILL EXPECTED TO FAR ENOUGH SOUTH TO NOT BE A FACTOR. WITH A MORE NORTHERLY TRACK MOST MOISTURE WILL STAY NORTH OF THE FORECAST AREA. I HAVE KEPT IN THE POPS FOR OUR NORTHERN ZONES FOR TUESDAY AND WEDNESDAY AS DYNAMICS SHOULD BE ENOUGH TO PRODUCE SOME PRECIPITATION. THE POPS MAY NEED TO BE LOWERED IF THE TRACK STAYS OR SHIFTS FURTHER NORTH. THE BIGGEST IMPACTS OF WILL BE WINDS AND TEMPERATURES TUESDAY AND WEDNESDAY. WINDS WILL BE STRONGEST POST FRONTAL. DID LOWER THE SPEEDS A LITTLE AS THE TRACK IS FURTHER NORTH AND HENCE GRADIENTS ARE NOW EXPECTED TO BE LOWER. WIND ADVISORY LEVEL WINDS ARE POSSIBLE...ESPECIALLY IN OUR RIVER ZONES LATE TUESDAY AND WEDNESDAY. TEMPERATURES WILL DROP BEHIND THE FRONT TO BELOW NORMAL LEVELS WEDNESDAY AND SHOULD REBOUND THE REST OF THE WEEK AS RIDGING BUILDS IN THROUGH THE REST OF THE WEEK. && .AVIATION...FOR MCCARRAN...A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE LAS VEGAS VALLEY BETWEEN 02Z-04Z THIS EVENING. WINDS WILL TURN NORTHERLY WITH WINDS 15-25KTS AND GUSTS MAY REACH 30-35KTS AT TIMES. A FEW HOURS BEFORE THE FRONT PASSES THE WINDS WILL TURN NORTHWEST BUT SHOULD STAY UNDER 10 KNOTS. LITTLE MOISTURE IS ASSOCIATED WITH THIS FRONT...BUT A BRIEF PERIOD OF CEILINGS DOWN TO 8K FEET AND A LIGHT SHOWER MAY OCCUR DURING FRONTAL PASSAGE. GUSTY NORTHERLY WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND THROUGH FRIDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...A COLD FRONT IS MOVING SOUTH THROUGH NYE AND LINCOLN COUNTIES THIS AFTERNOON AND WILL SWEEP INTO NORTHERN ARIZONA THIS EVENING. BEHIND IT GUSTY NORTH WINDS WILL OCCUR AND PERSIST THROUGH FRIDAY. THE COLORADO RIVER VALLEY WILL EXPERIENCE THE STRONGEST WINDS FRIDAY WITH GUSTS TO ABOUT 45 KNOTS MOST OF THE DAY FRIDAY. SOME LIGHT LIGHT SHOWERS ARE POSSIBLE ALONG THE FRONT IN LINCOLN AND MOHAVE COUNTIES THIS AFTERNOON AND EVENING. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...WIND ADVISORY FROM 7 AM TO 6 PM PDT FRIDAY FOR NVZ021. AZ...WIND ADVISORY FROM 7 AM TO 6 PM MST FRIDAY FOR AZZ002-036. CA...WIND ADVISORY FROM 7 AM TO 6 PM PDT FRIDAY FOR CAZ527. && PIERCE/JACQUES HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Mar 18, 3:33 PM PDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 333 PM PDT THU MAR 18 2010 AZZ002-036-CAZ527-NVZ021-191100- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 333 PM PDT THU MAR 18 2010 /333 PM MST THU MAR 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...GUSTY NORTH WINDS WILL MOVE THROUGH THE AREA TONIGHT AS A COLD FRONT PASSES THROUGH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTH WINDS WILL OCCUR ON FRIDAY. A WIND ADVISORY HAS BEEN ISSUED FOR THE LAKE MEAD NATIONAL RECREATION AREA SOUTH TO LAKE HAVASU CITY. NORTH WINDS BETWEEN 20 AND 35 MPH WITH GUSTS AROUND 45 MPH WILL OCCUR. PLEASE REFER TO THE LATEST STATEMENT FOR FURTHER DETAILS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SATURDAY THROUGH WEDNESDAY. ANOTHER STORM IS EXPECTED TO MOVE OVER THE AREA ON TUESDAY RESULTING IN LOCAL GUSTY WINDS ONCE AGAIN...SCATTERED SHOWERS AND COOL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-CAZ519>526-NVZ014>020-022-191100- NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 333 PM PDT THU MAR 18 2010 /333 PM MST THU MAR 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER A STORM WILL RAPIDLY MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. THIS WILL RESULT IN SCATTERED SHOWERS...MAINLY OVER THE MOUNTAINS OF THE GREAT BASIN AND NORTHWEST ARIZONA. GUSTY NORTH WINDS WILL ALSO MOVE THROUGH THE AREA OVERNIGHT AS THE ASSOCIATED COLD FRONT PASSES THROUGH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER NORTH BREEZES WILL BE FELT ON FRIDAY WITH COOLER TEMPERATURES AREA WIDE INTO THE WEEKEND. ANOTHER STORM IS EXPECTED TO MOVE OVER THE AREA ON TUESDAY RESULTING IN LOCAL GUSTY WINDS ONCE AGAIN...SCATTERED SHOWERS AND COOL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PIERCE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.